# SDR CHQA200900234

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 22,829 hours, 21,371 cycles
- Engine: Allsn AE3007A
- Engine time: 19,959 hours, 16,886 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON TAKEOFF, HAD A SMOKE SMELL IN THE CABIN AND COCKPIT WITH NO VISIBLE SMOKE.  THE SMELL CLEARED AFTER TWO MINUTES AND THE AIRCRAFT CONTINUED ITS FLIGHT WITHOUT INCIDENT.  MAINTENANCE IN GSO INSPECTED THE AIRCRAFT AND FOUND EVIDENCE OF A BIRD STRIKE THAT ENTERED THE CORE OF ENGINE 2.  A BOROSCOPE INSPECTION WAS PERFORMED WITH NO DEFECTS NOTED.  THE ENGINE 2 BLEED SYSTEM WAS DEFERRED DUE TO CONTINUING ODORS.  THE AIRCRAFT WAS THEN FLOWN TO CMH WHERE A COMPRESSOR WASH WAS PERFORMED AND NO FURTHER ODORS WERE NOTED.
